Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

How can i make the brown lips to red lips due to smoking ?

how can i give my lips the red color instead of the brown i am 33 years old and i lost the rose color of my lips it turns to brow because of smoking what can i do in this case please advise
Asked On : Sat, 12 Mar 2011
Answers:  1 Views:  463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagic forum.

Discoloration of lips is most common in smokers, unfortunately nothing works in improving this other than quitting the habit.
You could try lip balms to moisturize the lips, this gives some hydration to lips, also drink lot of water, more your body gets hydrated,more your lips get the moisture.At daytime, use a lip balm containing SPF 15 to protect against sun rays.
Also gentle exfoliation with a dry soft bristle tooth brush on your lips once a day helps in withering off the dead dry tissue , but be very gentle. Avoid excess of coffee/tea they darken lips.

Answered: Sat, 12 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor